# SDR AALA20100429TUL02

- Difficulty date: April 29, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N7544A
- Make and model: Doug DC-9-82
- Aircraft serial: 53026
- Aircraft time: 56,994 hours, 29,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT SIDE OF FORWARD ENTRY DOOR JAMB CRACK IN CLIP AT FASTENER, LONGERON 11 LEFT AT STATION 207.  INSTALLED CLIP REPAIR PER AARD 53-10-00-11.
